# SDR 9805199605

- Difficulty date: March 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47223
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND EMERGENCY LIGHTS AT FORWARD GALLEY DOOR AND BETWEEN ROWS 1 THRU 4 INOPERATIVE.  REPLACED FUSE IN EMERGENCY EXIT SIGN AT FORWARD GALLEY DOOR, OPERATIONAL CHECK NORMAL.
